# SDR DALA2021012100412

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 78,191 hours, 13,279 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON BULK CARGO SHEAR TIE AT STA 1417 BETWEEN S-38R TO S- 39R.  SHEAR TIE REPLACED.
